# SDR SWAA2022013041331

- Difficulty date: August 14, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 54,720 hours, 31,787 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370020
- Part serial: 001042
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE RT WING O/B AFT FLAP DUE DELAMINATION IS OUT OF LIMITS. / REMOVED UNSERVIABCLE R/H O/B AFT FLAP ASSY IAW AMM 27-51-22-000-801 AND REPLACED WITH NEW INSTALLED IAW AMM 27-51-22-400-801 POS:R/H O/B AFT TAG NO:271994; P/N OFF:113A3700-20; S/N OFF:001042; P/N ON:113A3700-22; S/N ON:001666
